Show ratings & reviews for

4.3 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

22 People found this comment helpful

After 4 years, The leg pain and muscle aches in my legs were no longer worth the reduction in total Cholosterol to 160 from 315. It made me a 54 year old cripple with the legs of a 90 year old.

Most voted negative review

2 People found this comment helpful

Since I take no other med having the ability to affect my blood vessels (Vytorin has an off-label ability to eliminate blood vessel inflammation often associated with being the cause of high BP), I am curious to know if any other 10/80 patients have experienced severe/sudden on-set hardening of the arteries. Is there a causal relationship? T-h-a-t is the question I am asking anyone to answer...

Shared reviews and ratings

Satisfied 100% | 65-74 | Female | On medication for 10 years or more | Patient
11/19/2015
Condition: High Cholesterol
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

Since learning of my High Cholesterol problem many years ago I have tried many other medications to get my Cholesterol under control. Even with along with the diet nothing really helped me. Then some yrs. back my doctor put started me on the lower dose of Vytorin and later upped it to the 10-80 which has done wonders for me. When I first started out yrs. ago taking Cholesterol medication my counts were up to as much as 365 but now with Vytorin I am around the low 200's which is very good for me. With all the other medications they did not help me and if they upped my dose it would cause me very bad joint pains. I have no side affects with Vytorin whats so ever. My only problem is that many ins. plans will not cover it because it is too expensive.

Report this postFill 3Created with Sketch.
Anonymous | 65-74 | Female | On medication for 2 to less than 5 years | Patient
6/19/2013
Condition: Combined High Blood Cholesterol and Triglyceride Level
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction
Report this postFill 3Created with Sketch.
tinam1072 | 55-64 | Female | On medication for 2 to less than 5 years | Patient
5/29/2012
Condition: Homozygous Inherited High Blood Cholesterol
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

this medication lowered my cholestrol quite abit. I stoppped taking it for the next month, because I'm having muscle and bone pain, along with stiffness. They have ruled out arthiritis and lymes, so it must be the Vytorin.

Report this postFill 3Created with Sketch.
hal26 | 55-64 | Male | On medication for 2 to less than 5 years | Patient
1/4/2012
Condition: High Cholesterol
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

Bad experience-Took 10/80 for 4 years and gradually became so tired and fatigued I was totally depressed and could barely function. Cholesterol went from 250 to 150 but quality of life was terrible. Switched to Lipitor 40 and feel like a new man within 1 week. Hope cholesterol stays low...

Report this postFill 3Created with Sketch.
charlietb | 75 or over | Male | On medication for 10 years or more |
8/28/2011
Condition: High Cholesterol
Overall rating 3.7
Effectiveness
Ease of Use
Satisfaction

I was taking Vytorin 10/80 for about 10 years. After a short time of taking it. My hips started to bother me and gradually got worse had a hard time sleeping. There were times I was unable to walk.the doctor told me there was no connection with the drug and my physical problem. I stopped taking it altogether about a year ago and within three weeks my hip pain was all gone and hair I had suffered for a good 10 years.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More